MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XXL? ESOPHAGEAL; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION XXL? ESOPHAGEAL; DILATOR, ESOPHAGEAL
Model Number M001145520
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.Four 16-4/5.8/75 xxl esophageal balloon catheters were advanced for dilatation.During the procedure, all four balloons ruptured at low inflation pressures.The procedure was subsequently completed using a 14 mm xxl balloon catheter.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
E1: initial reporter email updated.
 
Event or Problem Description
It was reported that a balloon rupture occurred.Four 16-4/5.8/75 xxl esophageal balloon catheters were advanced for dilatation.During the procedure, all four balloons ruptured at low inflation pressures.The procedure was subsequently completed using a 14 mm xxl balloon catheter.There were no patient complications as a result of this event.It was further reported that the 70% stenosed target lesion was located in non-tortuous and non-calcified bilateral iliac veins.During the second inflation at or below nominal pressure, the balloon ruptured.It was determined that patient anatomy did not contribute to the reported event.Additionally, patient factors and procedural factors were not found to have contributed to the incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.

Brand Name
XXL? ESOPHAGEAL
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23868083
Report Number2124215-2025-92376
Device Sequence Number4619008
Product Code KNQ
UDI-Device Identifier08714729163060
UDI-Public(01)08714729163060(17)261024(10)32714288
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001145520
Device Catalogue NumberM001145520
Device Lot Number0032714288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/09/2026
02/10/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/26/2026
02/12/2026
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale